MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCUTREND CHOLESTEROL; CHOLESTEROL (TOTAL) TEST SYSTEM

ROCHE DIAGNOSTICS ACCUTREND CHOLESTEROL; CHOLESTEROL (TOTAL) TEST SYSTEM
Catalog Number 05213312160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quality controls were performed on all of the involved meters and were acceptable.The customer stated the strips and meters are left in a car at times during health fairs and the strips are exposed to extreme temperatures at times.The meter and strips have been requested for return.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cholesterol results from multiple accutrend plus meters.The customer used meter serial numbers (b)(4).The customer noticed they were getting more hi (>300 mg/dl) results with their accutrend meters than normal.The customer performed a comparison against cardiochek meters that provides a breakdown of the different cholesterol results and they got a hi on that brand.When they broke the result down, the total cholesterol result was 198 mg/dl.
 
Additional Manufacturer Narrative
One vial of cholesterol test strips lot 566007-01 with 13 test strips inside and one vial of cholesterol lot 539009-21 also 13 test strips were received for investigation.No customer devices were available to be returned.Retention samples of lot 566007-01 and lot 539009-21 and the customer's returned strips were measured with low and high control solutions and 3 edta blood on reference meters.All results are within the range.No abnormalities were noticed with the returned strips.

Brand Name
ACCUTREND CHOLESTEROL
Common Device Name
CHOLESTEROL (TOTAL) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14842770
Report Number1823260-2022-01888
Device Sequence Number4744474
Product Code CHH
UDI-Device Identifier00365702276109
UDI-Public00365702276109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number05213312160
Device Lot Number56600701
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown